# SDR HEER20180403922

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N942PH
- Make and model: Skrsky S92A
- Aircraft serial: 920217
- Aircraft time: 3,733 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 7016MSL409P4
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT,  THE NR 1 HYDRAULIC RESERVOIR LOW LIGHT CAME ON,  ALONG WITH OTHER ASSOCIATED LIGHTS,  INDICATING NO HYDRAULIC PRESSURE ON NR 1 SYSTEM.  FOUND DPI SEAL AND PACKING LEAKING.
